... for 9 months, a month ago I started getting tiny red spots on my hands, legs and feet. Then my skin started peeling. Then heart palps started, completely out of the blue. Could this be an allergic reaction after being on this med for all these months? I have an appointment with my doctor this Tuesday. To discuss with her. Curious though if this sounds familiar to anyone. Thank you
I have a question, I'm hoping someone can answer. I've been on the blood pressure medication HCTZ...
- 13 Sep 2020 by bluebella52
- 3 December 2020
- high blood pressure, allergic reactions, hydrochlorothiazide, hypertension, skin, medication, blood pressure, heart, blood, pressure, hand
Hi. I haven't been on that particular medication, but it does sound like an allergic reaction. Which, yes, is a bit strange after this length of time. But something else could be going on. Do you keep an eye on your blood pressure at home? It's invaluable to have your own machine. And it also means you can regularly give your readings to your Doctor, which will go in your notes.
I, also, have high blood pressure, and take 2 different drugs for it. I, have to regularly give my readings to my GP. Recently, my medication had to be increased as I felt very unwell. And I spoke to my GP on the phone, she said I sounded very confused at the time and she called an Ambulance. They did all my observations and they were okay, apart from very high blood pressure. They spoke to my GP as I said, due to covid, I am not going to hospital!! Once she increased my medications, I was okay. So, there are other drugs your Doctor can prescribe. Don't forget to report these side effects. There are details to do that in the patient leaflet that come with your medication. Have you checked in that to see if it lists these symtoms you have, as a side effect?? I hope you get sorted.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.